# SDR FDEA201912203269

- Difficulty date: December 20, 2019
- Submitted: December 21, 2019
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 52,902 hours, 19,010 cycles
- Engine: Pwa PW2037
- System (JASC): 7931 · Engine Oil Pressure
- Part: Manifold
- Condition: Damaged
- Location: Rt Oil Breather
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

R ENG OIL LOW PRESSURE LIGHT INFLIGHT COMPLIED WITH  QRH.  REMOVED AND REPLACED MAIN BEARING BREATHER MANIFOLD ASSEMBLY, PER SB PW2000 79-86.  LEAK CHECK GOOD.
